# SDR ASOA2014032710201

- Difficulty date: February 28, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOORBEAM CORRODED. REMOVED FLOORBEAM ANGLE FROM BS 280 IAW ARM 51-42-06-001-001-A01, 51-42-22-001-001-A01, 51-42-1-001-001-A01.  INSTALLED FASTENERS IN ANGLE IAW SRM 51-42-06-001-001-A01, RESTORED FINISH IAW SRM 51-21-16-001-001-A01 AND DWG CC670-33052.
